Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

would my psoriasis go away after 2 weeks after exposure

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2003
Answered : 547 Questions
Question
would my psoriasis go away after 2 weeks after exposure to HIV, My psoriasis seem to be improving don't know why can HIV have anything to do with this ? have no other symptoms
Posted Sat, 25 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Monika Dede 53 minutes later
Brief Answer:
Psoriasis may worsen after the HIV infection.

Detailed Answer:
Hello,
Thank you for writing in HealthcareMagic.

Usually, it is known that psoriasis may worsen after the HIV infection.

But, the management of HIV-associated psoriasis is challenging, although, affected individuals typically improve with highly active antiretroviral therapy.

Did you take the ARV therapy during this time?

I hope my answer helps you. Feel free to ask further.
Regards.

Above answer was peer-reviewed by
 
Follow-up: would my psoriasis go away after 2 weeks after exposure 1 hour later
Thanks for quick reply ,I don't know if I have hiv I still to do a test in 2 weeks time just that my psoriasis look better just thought it might have to do with HIV if I do have it
 
 
Answered by Dr. Monika Dede 21 hours later
Brief Answer:
I wish you are HIV negative.

Detailed Answer:
Hello.
Thank you writing back.

I hope and I wish you are HIV negative.
As I said above psoriasis may worsen after HIV infection.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor